Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

2 Issues per year


CiteScore 2016: 0.39

SCImago Journal Rank (SJR) 2016: 0.236
Source Normalized Impact per Paper (SNIP) 2016: 0.627

Mathematical Citation Quotient (MCQ) 2016: 0.14

Online
ISSN
1869-6082
See all formats and pricing
More options …
Volume 16, Issue 2 (Jan 2010)

Harmonic sums and integral representations

Anthony Sofo
  • School of Engineering and Science, Victoria University, PO Box 14428, Melbourne City, VIC 8001, Australia. E-mail:
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-07-30 | DOI: https://doi.org/10.1515/jaa.2010.018

Abstract

In this paper we derive some identities of harmonic number sums with binomial coefficients, we also give integral representations for the sums. We recover some existing identities and introduce a number of new ones.

Keywords.: Harmonic numbers; zeta functions; binomial coefficients; combinatorial identities; double integral representations; series representations

About the article

Received: 2009-11-04

Revised: 2010-04-22

Published Online: 2010-07-30

Published in Print: 2010-12-01


Citation Information: Journal of Applied Analysis, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa.2010.018.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. Sofo
Ukrainian Mathematical Journal, 2017, Volume 68, Number 10, Page 1637
[2]
Ce Xu
Journal of Mathematical Analysis and Applications, 2017, Volume 451, Number 2, Page 954
[3]
Xin Si, Ce Xu, and Mingyu Zhang
Journal of Mathematical Analysis and Applications, 2017, Volume 447, Number 1, Page 419
[4]
Ce Xu, Mingyu Zhang, and Weixia Zhu
Integral Transforms and Special Functions, 2016, Volume 27, Number 12, Page 937
[5]
Anthony Sofo
Integral Transforms and Special Functions, 2016, Volume 27, Number 6, Page 430
[6]
Anthony Sofo
Journal of Number Theory, 2015, Volume 154, Page 144
[7]
Anthony Sofo and H. M. Srivastava
The Ramanujan Journal, 2015, Volume 37, Number 1, Page 89
[8]
Weiping Wang and Cangzhi Jia
The Ramanujan Journal, 2014, Volume 35, Number 2, Page 263
[9]
Anthony Sofo
Integral Transforms and Special Functions, 2013, Volume 24, Number 3, Page 187
[10]
Anthony Sofo
International Journal of Combinatorics, 2011, Volume 2011, Page 1

Comments (0)

Please log in or register to comment.
Log in